# SDR SWAA2021061830698

- Difficulty date: January 26, 2020
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 33,739 hours, 20,418 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER RIB #6 STAB STA 138.70 THE #3 STIFFENER IS CRACKED. VERIFIED CRACK AT L/H HORIZONTIAL STAB RIB #6; STAB STA.138.70 STIFFNER #3. PER BOEING NDT MANUAL PART 6; 51-00-00 PROC.23 / REPAIRED #3 STIFFENER PER SRM 55-10-09-2R-4.
